# SDR HEEA954408

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6220 · Main Rotor Head
- Part: Lift Link
- Part number: 222031613103
- Condition: Bearing Worn
- Location: M/R
- Part time: 1,910 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LOWER BEARING WORN, CAUSING VIBRATION.
